Alert archive / Kentucky / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 249, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at Jun 20, 2011, 11:04 AM EDT for Bracken County, Lewis County, Mason County, Kentucky; Adams County, Brown County, Clermont County, Ohio. It was in force for 41 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 20, 2011, 11:04 AM EDT (15:04 UTC)
- Expired
- Jun 20, 2011, 11:45 AM EDT
- In force
- 41 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
Counties Bracken County, KY, Lewis County, KY, Mason County, KY, Adams County, OH, Brown County, OH, Clermont County, OH
The radar
The Cincinnati radar (KILN), 70 km from the middle of the area, began a volume at 15:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 20, 11:26 AM EDT | HAIL 0.5 | Dover, KY |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 3.1 hours before the alert went out and 71 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 146 J/kg
- Mixed-layer CIN
- -222 J/kg
- Mixed-layer LCL
- 1072 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 94 m²/s²
- 0-3 km storm-relative helicity
- 208 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted, in the capitals the NWS used until 2016.
278 WUUS51 KILN 201504 SVRILN KYC023-135-161-OHC001-015-025-201545- /O.NEW.KILN.SV.W.0249.110620T1504Z-110620T1545Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE WILMINGTON OH 1104 AM EDT MON JUN 20 2011 THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHWESTERN LEWIS COUNTY IN NORTHEAST KENTUCKY... NORTHERN BRACKEN COUNTY IN NORTHERN KENTUCKY... NORTHERN MASON COUNTY IN NORTHERN KENTUCKY... SOUTHWESTERN ADAMS COUNTY IN SOUTHWEST OHIO... SOUTHERN BROWN COUNTY IN SOUTHWEST OHIO... SOUTHERN CLERMONT COUNTY IN SOUTHWEST OHIO... * UNTIL 1145 AM EDT. * AT 1056 AM EDT...RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING WINDS TO 60 MPH. THIS STORM WAS LOCATED NEAR FELICITY... MOVING EAST AT 30 MPH. * LOCATIONS IMPACTED INCLUDE... AUGUSTA... GEORGETOWN... RIPLEY... WEST UNION... MANCHESTER... PRECAUTIONARY/PREPAREDNESS ACTIONS... STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY. && LAT...LON 3886 8344 3861 8349 3873 8417 3891 8413 TIME...MOT...LOC 1504Z 279DEG 26KT 3881 8403 $$
1 follow-up statement
081
WWUS51 KILN 201515
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1115 AM EDT MON JUN 20 2011
OHC025-201525-
/O.CAN.KILN.SV.W.0249.000000T0000Z-110620T1545Z/
CLERMONT OH-
1115 AM EDT MON JUN 20 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN CLERMONT COUNTY HAS
BEEN CANCELLED...
PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE...877-633-6772.
LAT...LON 3872 8412 3877 8408 3877 8405 3881 8405
3890 8397 3886 8344 3861 8349
TIME...MOT...LOC 1515Z 279DEG 26KT 3880 8393
$$
KYC023-135-161-OHC001-015-201545-
/O.CON.KILN.SV.W.0249.000000T0000Z-110620T1545Z/
LEWIS KY-MASON KY-BRACKEN KY-ADAMS OH-BROWN OH-
1115 AM EDT MON JUN 20 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 AM EDT
FOR SOUTHERN BROWN...SOUTHWESTERN ADAMS...NORTHEASTERN BRACKEN...
NORTHWESTERN MASON AND NORTHWESTERN LEWIS COUNTIES...
AT 1109 AM EDT...RADAR INDICATED THAT THE SEVERE THUNDERSTORM HAD
WEAKENED BUT WAS STILL CAPABLE OF PRODUCING QUARTER SIZE HAIL AND
WINDS TO 60 MPH. THIS STORM WAS LOCATED NEAR HIGGINSPORT...MOVING
EAST AT 30 MPH.
LOCATIONS IMPACTED INCLUDE...
GEORGETOWN...RIPLEY...ABERDEEN...WEST UNION AND MANCHESTER.
IN ADDITION...STONEY POINT...MINERVA...DOVER...TUCKAHOE...SOUTH
RIPLEY...RUSSELLVILLE...REDOAK AND MORANBURG ARE NEAR THE PATH OF
THIS STORM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...FREQUENT CLOUD TO
GROUND LIGHTNING IS OCCURRING. MOVE INDOORS IMMEDIATELY! REMEMBER...
LIGHTNING CAN STRIKE OUT TO 15 MILES FROM THE PARENT THUNDERSTORM. IF
YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY
LIGHTNING.
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3872 8412 3877 8408 3877 8405 3881 8405
3890 8397 3886 8344 3861 8349
TIME...MOT...LOC 1515Z 279DEG 26KT 3880 8393
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 20, 9:27 AM EDT, 1 hour 37 minutes earlier.
Area forecast discussion, Jun 20, 9:27 AM EDT, 1 hour 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
927 AM EDT MON JUN 20 2011
.SYNOPSIS...
A WARM FRONT OVER THE MIDDLE OHIO VALLEY WILL LIFT SLOWLY NORTHEAST
ACROSS THE REGION THROUGH TONIGHT. UPPER LEVEL DISTURBANCES WILL
MOVE ALONG THIS FRONT...KEEPING THE THREAT OF SHOWERS AND
THUNDERSTORMS. UPPER LEVEL RIDGING WILL THEN BUILD INTO THE AREA
ON TUESDAY. AN APPROACHING LOW PRESSURE SYSTEM AND COLD FRONT WILL
BRING ADDITIONAL UNSETTLED WEATHER TO THE AREA BY MID WEEK.
&&
.NEAR TERM /THROUGH TONIGHT/...
FOG IS DISSIPATING SO THE DENSE FOG ADVISORY HAS BEEN CANCELLED.
WITH THUNDERSTORMS ALONG A WARM FRONT MOVING INTO THE AREA...THE FOCUS
HAS SHIFTED TO HEAVY RAIN AND SEVERE WEATHER. WITH PRECIPITABLE
WATER NEAR 2 INCHES ALONG THE SLOW MOVING FRONT...ENHANCED BY A
SHORT WAVE TO THE NORTH AND IN AN ENVIRONMENT OF INCREASING
INSTABILITY...EXCESSIVE RAINFALL WILL LIKELY LEAD TO FLOODING AND
A FLASH FLOOD WATCH HAS BEEN ISSUED FOR ROUGHLY THE WEST HALF OF
THE FORECAST AREA INCLUDING CINCINNATI AND DAYTON.
SEVERE WEATHER THREAT EXISTS WITH THE MAIN CONCERN BEING DAMAGING
WINDS THIS AFTERNOON AS DELTA THETA E INCREASES TO OVER 20 C.
LARGE HAIL WILL ALSO BE POSSIBLE DUE TO LARGE VERTICAL DEVELOPMENT
OF CONVECTIVE CELLS...THOUGH THE WET BULB ZERO HEIGHT OF 11200 FT
IS ABOVE THE MOST FAVORABLE RANGE.
FOR TONIGHT...WARM FRONT SHOULD MAKE IT TO THE SRN
GREAT LAKES SHORELINE BY SUNRISE...ALLOWING SHOWERS AND
THUNDERSTORMS TO DECREASE FROM SW TO NE OVERNIGHT. TEMPERATURES
WILL ONCE AGAIN BE TRICKY DUE TO CLOUDS AND PCPN. HAVE GENERALLY
GONE WITH HIGHS IN THE UPPER 70S NORTH TO LOWER 80S SOUTH...KNOWING
THAT COOLER VALUES MAY RESULT IF A CATEGORICAL EVENT OCCURS.
OVERNIGHT LOWS WILL DROP INTO THE MID 60S TO THE LOWER 70S.
&&
.SHORT TERM /TUESDAY THROUGH THURSDAY/...
HAVE USED A BLEND OF THE GFS/ECMWF FOR THE SHORT TERM FORECAST.
A MID LVL RIDGE IS FORECAST TO BUILD NORTH INTO THE MIDDLE OHIO
VALLEY BY TUESDAY MORNING. THE AXIS OF THIS RIDGE WILL MOVE EAST
OF THE AREA BY AFTN. TUESDAY SHOULD BE THE HOTTEST DAY OF THE WEEK
WITH MORE SUNSHINE ANTICIPATED THAN THE LAST FEW DAYS. GIVEN THAT
THE AREA WILL BE ON THE WEST SIDE OF THE RIDGE AXIS...CAN NOT RULE
OUT A WEAK EMBEDDED DISTURBANCE RIPPLING WITHIN THE FLOW THAT MAY
KICK OFF A SHOWER AND THUNDERSTORM...MAINLY DURING THE AFTN. HIGHS
SHOULD PEAK IN THE LOWER 90S.
A PRETTY SUBSTANTIAL UPR LVL TROF WILL MOVE FROM THE NRN/CNTRL
PLAINS TO THE WESTERN GREAT LAKES/LOWER OHIO VALLEY TUESDAY NIGHT
THROUGH THURSDAY. THE ASSOCIATED COLD FRONT IS EXPECTED TO PASS
ACRS THE REGION WEDNESDAY NIGHT. MODELS CONTINUE TO SHOW EMBEDDED
UPR LVL DISTURBANCES RIPPLING THROUGH THE FLOW AROUND AFOREMENTIONED
TROF. THESE FEATURES WILL ACT AS FOCUSING AGENTS FOR SHOWERS AND
STORMS. IT IS TOO DIFFICULT TO PINPOINT THE TIMING AND COVERAGE AT
THIS TIME...SO HAVE PRETTY MUCH PLACED HIGH CHANCE POPS IN THE
FORECAST DURING THE TUESDAY NIGHT THROUGH WEDNESDAY NIGHT TIME
FRAME. AGAIN...THE CHANCE FOR SEVERE STORMS WILL DEPEND ON THE
INSTABILITY ONCE AGAIN...AND THIS WILL HAVE TO BE MONITORED.
COOLER AIR WILL BEGIN TO FILTER INTO THE REGION ON THURSDAY BEHIND
THE COLD FRONT. MORE WRAP AROUND UPR LVL WX DISTURBANCES ARE EXPECTED
AROUND THE UPR LVL LOW WHICH WILL KEEP THINGS UNSETTLED ON
THURSDAY.
&&
.LONG TERM /THURSDAY NIGHT THROUGH SUNDAY/...
THE UPPER LEVEL LOW WILL PROGRESS VERY SLOWLY EASTWARD ACRS THE
GREAT LAKES REGION THROUGH THE END OF THE WEEK. STILL
TOUGH TO RULE OUT SOME LINGERING SCATTERED SHOWERS AND THUNDERSTORMS
FRIDAY AND POSSIBLY EVEN ON INTO SATURDAY AS UPPER LEVEL TROUGH
MOVES SLOWLY OVERHEAD. THIS WILL ALSO RESULT IN COOLER TEMPERATURES
IN THE MID/UPPER LEVELS. DAYTIME HIGHS WILL BE SOMEWHAT DEPENDENT
ON HOW MUCH SUNSHINE WE END UP WITH...BUT OVERALL EXPECT TEMPERATURES
NEAR OR SLIGHTLY BELOW NORMAL ON INTO THE WEEKEND.
&&
.AVIATION /13Z MONDAY THROUGH FRIDAY/...
LIFR VISIBILITIES WILL CONTINUE FOR THE NEXT FEW
HOURS...ESPECIALLY FOR THE CENTRAL OHIO TAF SITES. INCOMING MID
AND HIGH CLOUDS FROM UPSTREAM CONVECTION WILL MOVE OVER THE SITES
DURING THE MORNING AS WELL.
A WARM FRONT IS SLOWLY MOVING NORTHEAST...AND WILL CONTINUE ITS
PROGRESS THROUGH THE FORECAST AREA THIS MORNING. THIS FRONT WILL
BE A FOCUS FOR SCATTERED SHOWERS AND THUNDERSTORMS. TIMED OUT
VCSH/CB FOR A FEW HOURS DURING THE MORNING AND AFTERNOON HOURS.
THE CINCINNATI TAF SITES WILL SEE THIS POSSIBILITY AT THE
BEGINNING OF THE NEW SET OF TAFS...WHILE THE OTHER SITES WILL SEE
A CHANCE OF STORMS LATER ON. SPECIFIC TIMING FOR THUNDER HAS NOT
BEEN INTRODUCED AS OF YET...OWING MAINLY TO QUESTIONS OF COVERAGE.
HOWEVER...WHERE THUNDERSTORMS DO DEVELOP...MVFR/IFR CONDITIONS
WILL BE POSSIBLE. SEVERE WEATHER IS ALSO A POSSIBILITY.
CONDITIONS WILL AGAIN CLEAR OUT A BIT FROM SOUTHWEST TO NORTHEAST
OVERNIGHT...AND MORE VISIBILITY RESTRICTIONS SEEM LIKELY.
OUTLOOK...CHANCE OF THUNDERSTORMS WILL CONTINUE FROM MONDAY NIGHT
THROUGH THURSDAY NIGHT.
&&
.ILN WATCHES/WARNINGS/ADVISORIES...
OH...FLASH FLOOD WATCH THROUGH THIS EVENING FOR OHZ034-035-042-043-
051>053-060>062-070>072-077>081.
KY...FLASH FLOOD WATCH THROUGH THIS EVENING FOR KYZ091>093-096>100.
IN...FLASH FLOOD WATCH THROUGH THIS EVENING FOR INZ050-058-059-066-
073>075.
&&
SYNOPSIS...HICKMAN
NEAR TERM...CONIGLIO/HICKMAN
SHORT TERM...HICKMAN
LONG TERM...HICKMAN/JGL
AVIATION...HATZOSHazardous weather outlook, Jun 20, 9:00 AM EDT, 2 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 900 AM EDT MON JUN 20 2011 INZ050-058-059-066-073>075-KYZ091>093-096>100-OHZ034-035-042-043- 051>053-060>062-070>072-077>081-211300- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-BOONE- KENTON-CAMPBELL-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-MERCER- AUGLAIZE-DARKE-SHELBY-MIAMI-CHAMPAIGN-CLARK-PREBLE-MONTGOMERY-GREENE- BUTLER-WARREN-CLINTON-HAMILTON-CLERMONT-BROWN-HIGHLAND-ADAMS- 900 AM EDT MON JUN 20 2011 ...FLASH FLOOD WATCH IN EFFECT THROUGH THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. THE POTENTIAL EXISTS FOR SEVERE THUNDERSTORMS TO OCCUR THROUGH THIS EVENING AS A SLOWLY ADVANCING WARM FRONT INTERACTS WITH UPPER LEVEL WEATHER DISTURBANCES ALOFT. DAMAGING WINDS AND LARGE HAIL WILL BE THE PRIMARY SEVERE WEATHER THREATS. THE ATMOSPHERE WILL BE VERY MOIST...WHICH WILL RESULT IN LOCALLY HEAVY RAIN. SOME THUNDERSTORMS MAY BE SLOW-MOVING. THUS...SOME FLOODING ISSUES MAY ARISE...ESPECIALLY WHERE THUNDERSTORMS MOVE ACROSS THE SAME AREA. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. A SUBSTANTIAL UPPER LEVEL LOW AND ASSOCIATED COLD FRONT WILL AFFECT THE REGION WEDNESDAY INTO WEDNESDAY NIGHT. SEVERE THUNDERSTORMS WILL BE POSSIBLE DURING THIS PERIOD IF ENOUGH INSTABILITY CAN BE REALIZED. DAMAGING WINDS AND LARGE HAIL WOULD BE THE PRIMARY SEVERE WEATHER THREATS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. INZ080-KYZ089-090-094-095-OHZ026-044>046-054>056-063>065-073-074-082- 088-211300- SWITZERLAND-CARROLL-GALLATIN-OWEN-GRANT-HARDIN-LOGAN-UNION OH- DELAWARE-MADISON-FRANKLIN OH-LICKING-FAYETTE OH-PICKAWAY-FAIRFIELD- ROSS-HOCKING-PIKE-SCIOTO- 900 AM EDT MON JUN 20 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA...NORTHERN KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO AND WEST CENTRAL OHIO. .DAY ONE...TODAY AND TONIGHT. THE POTENTIAL EXISTS FOR SEVERE THUNDERSTORMS TO OCCUR THROUGH THIS EVENING AS A SLOWLY ADVANCING WARM FRONT INTERACTS WITH UPPER LEVEL WEATHER DISTURBANCES ALOFT. DAMAGING WINDS AND LARGE HAIL WILL BE THE PRIMARY SEVERE WEATHER THREATS. THE ATMOSPHERE WILL BE VERY MOIST...WHICH WILL RESULT IN LOCALLY HEAVY RAIN. SOME THUNDERSTORMS MAY BE SLOW-MOVING. THUS...SOME FLOODING ISSUES MAY ARISE...ESPECIALLY WHERE THUNDERSTORMS MOVE ACROSS THE SAME AREA. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. A SUBSTANTIAL UPPER LEVEL LOW AND ASSOCIATED COLD FRONT WILL AFFECT THE REGION WEDNESDAY INTO WEDNESDAY NIGHT. SEVERE THUNDERSTORMS WILL BE POSSIBLE DURING THIS PERIOD IF ENOUGH INSTABILITY CAN BE REALIZED. DAMAGING WINDS AND LARGE HAIL WOULD BE THE PRIMARY SEVERE WEATHER THREATS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Jun 20, 9:48 AM EDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
948 AM EDT MON JUN 20 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0935 AM HAIL OSGOOD 39.13N 85.29W
06/20/2011 E0.88 INCH RIPLEY IN PUBLIC
&&Special weather statement, Jun 20, 10:08 AM EDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1008 AM EDT MON JUN 20 2011
KYZ097>099-201445-
MASON KY-ROBERTSON KY-BRACKEN KY-
1008 AM EDT MON JUN 20 2011
...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN BRACKEN...ROBERTSON AND
SOUTHERN MASON COUNTIES THROUGH 1045 AM EDT...
AT 1001 AM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR US ROUTE
62 AT STATE ROUTE 875...MOVING SOUTHEAST AT 25 MPH.
WIND GUSTS TO 30 MPH AND ONE HALF INCH DIAMETER HAIL ARE POSSIBLE
WITH THIS STORM.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...LEWISBURG.
ALSO...LOWELL...SARDIS...BURIKA...ALHAMBRA...MURPHYSVILLE...MAYS
LICK...PEED AND FLEMING-MASON COUNTY AIRPORT ARE NEAR THE PATH OF
THIS STRONG THUNDERSTORM.
LAT...LON 3850 8413 3864 8404 3854 8364 3852 8364
3852 8365 3850 8371 3845 8385 3848 8394
3845 8398Special weather statement, Jun 20, 10:25 AM EDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1025 AM EDT MON JUN 20 2011
KYZ091>093-095>097-OHZ077-078-201500-
KENTON KY-PENDLETON KY-BOONE KY-BRACKEN KY-CAMPBELL KY-GRANT KY-
HAMILTON OH-CLERMONT OH-
1025 AM EDT MON JUN 20 2011
...A STRONG THUNDERSTORM WILL AFFECT CLERMONT...SOUTHEASTERN
HAMILTON...NORTHERN GRANT...CAMPBELL...EXTREME NORTHWESTERN
BRACKEN...BOONE...NORTHERN PENDLETON AND KENTON COUNTIES THROUGH 1100
AM EDT...
AT 1022 AM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR KENTON
VALE...MOVING EAST AT 25 MPH.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...WILDER...FORT THOMAS...
DEER PARK...HIGHLAND HEIGHTS...MADEIRA...COLD SPRING...MARIEMONT...
SILVER GROVE...MELBOURNE...CLARYVILLE...TERRACE PARK AND ALEXANDRIA.
ALSO...ATWOOD...LATONIA LAKES...WHITE TOWER...FAIRVIEW...SILVERTON...
PINER...RYLAND HEIGHTS AND FAIRFAX ARE NEAR THE PATH OF THIS STRONG
THUNDERSTORM.
LAT...LON 3880 8470 3883 8474 3924 8452 3913 8402
3866 8427Local storm report, Jun 20, 10:31 AM EDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1031 AM EDT MON JUN 20 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0936 AM HAIL OSGOOD 39.13N 85.29W
06/20/2011 M1.00 INCH RIPLEY IN EMERGENCY MNGR
&&Special weather statement, Jun 20, 10:36 AM EDT, 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 1036 AM EDT MON JUN 20 2011 KYZ099-100-OHZ079-081-201500- LEWIS KY-MASON KY-ADAMS OH-BROWN OH- 1036 AM EDT MON JUN 20 2011 ...A STRONG THUNDERSTORM WILL AFFECT EXTREME SOUTHEASTERN BROWN... SOUTHWESTERN ADAMS...NORTHERN MASON AND NORTHWESTERN LEWIS COUNTIES THROUGH 1100 AM EDT... AT 1035 AM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR WASHINGTON...MOVING EAST AT 25 MPH. WIND GUSTS TO 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM. SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...WASHINGTON... MAYSVILLE...ABERDEEN AND MANCHESTER. ALSO...MORANBURG...SOMO...ORANGEBURG...BRADYSVILLE...RECTORVILLE AND TRINITY ARE NEAR THE PATH OF THIS STRONG THUNDERSTORM. LAT...LON 3873 8357 3854 8363 3861 8394 3868 8395
Special weather statement, Jun 20, 10:53 AM EDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1053 AM EDT MON JUN 20 2011
KYZ093-095>097-OHZ071-072-078>080-201515-
PENDLETON KY-BRACKEN KY-CAMPBELL KY-GRANT KY-BROWN OH-CLINTON OH-
WARREN OH-CLERMONT OH-HIGHLAND OH-
1053 AM EDT MON JUN 20 2011
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHWESTERN
HIGHLAND...CLERMONT...SOUTHEASTERN WARREN...SOUTHWESTERN CLINTON...
BROWN...SOUTHERN GRANT...CAMPBELL...BRACKEN AND PENDLETON COUNTIES
THROUGH 1115 AM EDT...
AT 1048 AM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM EDENTON TO IVOR TO HOLBROOK...MOVING EAST AT 30 MPH.
WIND GUSTS TO 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.
IN ADDITION...FREQUENT CLOUD TO GROUND LIGHTNING AND HEAVY RAIN CAN
BE EXPECTED WITH THESE STORMS.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...WILLIAMSTOWN...
WILLIAMSBURG...BETHEL...FAYETTEVILLE...ST. MARTIN...FELICITY...MOUNT
ORAB...LYNCHBURG...FALMOUTH...BROOKSVILLE...AUGUSTA AND SARDINIA.
DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS. MOVE INDOORS WHEN THUNDERSTORMS APPROACH. WATER WILL POND
ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
LAT...LON 3849 8463 3852 8464 3853 8467 3856 8467
3859 8473 3887 8432 3930 8405 3921 8356
3887 8379 3855 8420 3855 8422 3858 8421
3856 8441 3853 8443 3853 8447 3851 8449
3847 8458The office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 20, 7:17 AM EDT | Special Weather Statement | ILN | Bracken, Grant, Pendleton | 43 min |
| Jun 20, 9:04 AM EDT | Flash Flood Watch | ILN | Boone, Bracken, Campbell, Kenton, Lewis, Mason and 2 more | 11 hr |
| Jun 20, 10:08 AM EDT | Special Weather Statement | ILN | Robertson | 37 min |
| Jun 20, 10:19 AM EDT | Areal Flood Advisory | ILN | Bracken, Mason, Robertson | 3 hr |
| Jun 20, 10:25 AM EDT | Special Weather Statement | ILN | Campbell, Kenton, Pendleton | 35 min |
| Jun 20, 10:29 AM EDT | Areal Flood Advisory | ILN | Boone, Campbell, Kenton | 2 hr |
| Jun 20, 10:36 AM EDT | Special Weather Statement | ILN | Mason | 24 min |
| Jun 20, 10:53 AM EDT | Special Weather Statement | ILN | Bracken, Grant, Pendleton | 22 min |
| Jun 20, 11:23 AM EDT | Special Weather Statement | ILN | Mason, Robertson | 37 min |
| Jun 20, 11:36 AM EDT | Special Weather Statement | ILN | Campbell | 24 min |
| Jun 20, 11:48 AM EDT | Special Weather Statement | ILN | Lewis | 57 min |
| Jun 20, 12:03 PM EDT | Special Weather Statement | ILN | Campbell | 27 min |
| Jun 20, 12:05 PM EDT | Areal Flood Advisory | ILN | Lewis | 115 min |
| Jun 20, 12:59 PM EDT | Flash Flood Warning | ILN | Bracken, Lewis, Mason, Robertson | 3 hr |
| Jun 20, 1:20 PM EDT | Special Weather Statement | ILN | Mason, Robertson | 25 min |
| Jun 20, 5:40 AM EDT | Dense Fog Advisory | ILN | Adams, Brown, Butler, Champaign, Clark, Clermont and 21 more | 3 hr |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2011Severe Thunderstorm Warnings in Ohio, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.